# SDR ASAA2023010941438

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,997 hours, 16,097 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL, CONT CAB ZONE TEMP LIGHT CAME ON. GROUNDED - YES. OPERATED R & L PACK SYSTEMS = CONT CAB ZONE TEMP LIGHT NOT ON AND NOT ILLUMINATED ON RECALL. BITE TEST OF #2 PZTC FAULTED FLT DECK TRIM VALVE ON PREVIOUS FLIGHTS & PZTC #1 FAULTED TCV THIS PACK, BOTH FAULTS CLEARED ON GREEN GO LIGHT ILLUMINATED. GVI OF CONT CABIN TEMP SENSOR & FAN = MOSTLY COVERED IN FUZZ / DUST WITH VERY LITTLE AIRFLOW, CLEANED FAN AND TEMP SENSOR. OPERATED R & L PACK SYSTEMS AGAIN AND ALL ZONE TEMP CONTROLS OPERATE APPROPRIATELY WITH NO FAULTS NOTED ON #1 & #2 PZTC BITE TEST. REF B737-800 FIM 21-62 TASKS 842 & 801, & B737-800 AMM 21-61-10.
